Excellence in Research and Innovation for Humanity
} , ?>
@article{(International Science Index):http://waset.org/publications/10006198,
  title    = {A Hyperexponential Approximation to Finite-Time and Infinite-Time Ruin Probabilities of Compound Poisson Processes},
  author    = {Amir T. Payandeh Najafabadi},
  country   = {Iran, Islamic Republic Of},
  institution={Shahid Beheshti University},
  abstract  = {This article considers the problem of evaluating
infinite-time (or finite-time) ruin probability under a given compound
Poisson surplus process by approximating the claim size distribution
by a finite mixture exponential, say Hyperexponential, distribution. It
restates the infinite-time (or finite-time) ruin probability as a solvable
ordinary differential equation (or a partial differential equation).
Application of our findings has been given through a simulation study.},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {11},
  number    = {1},
  year      = {2017},
  pages     = {18 - 25},
  ee        = {http://waset.org/publications/10006198},
  url       = {http://waset.org/Publications?p=121},
  bibsource = {http://waset.org/Publications},
  issn      = {PISSN:2010-376X, EISSN:2010-3778},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 121, 2017},
}